
What are Actifed Multi-Action Tablets
Multi-Action Actifed Tablets is a medicine used to relieve the symptoms of colds, flu and
allergies, including sneezing, runny nose, watery
eyes, nasal congestion and blocked sinuses. The
tablets contain pseudoephedrine hydrochloride, a decongestant that relieves nasal and
sinus congestion, and triprolidine hydrochloride, an antihistamine that helps stop
sneezing and runny nose and watery eyes.
This medicine is for use in adults and children
aged over 12 years.
How to take Actifed Multi-Action Tablets
Children under 12 years: This medicine is not recommended for children under 12 years old.
Adults and children aged 12 years and over: One tablet every 4 - 6 hours, up to 4 times a day.
- Leave at least 4 hours between doses.
- Do not give more than four doses in 24 hours.
- If symptoms persist or worsen, talk to your
doctor.
What do Actifed Multi-Action Tablets contain
The active ingredients in Multi-Action Actifed
Tablets are Pseudoephedrine hydrochloride 60 mg
and triprolidine hydrochloride 2.5 mg in each tablet.
Shipping Costs
Free UK Delivery on all orders over £40 - Delivery within 2-5 working days - Subject to availability
Standard UK Delivery - £2.89 - Delivery within 2-5 working days - Subject to availability